Live Help


Forum Jump
Post New Thread  Reply
Old 04-12-2011, 04:55 AM   #1
DLT
 
DLT's Avatar
 
Join Date: Oct 2009
Location: Florida
I am currently:
I feel like I am losing my mind

My meds are messing with my brain. I don't know what are my thoughts anymore. I dissociate often. I look in the mirror and don't recognize my face. I have become so OCD. I have to wash my hands constantly and never feel clean. I have intrusive thoughts about loved ones dying. I am never present in my body and when I an I freak out because I am trapped in it. I have a really easy time restricting again. I am not passionate about anything anymore. I feel lost. I have an appointment in 2 weeks. But I don't want to be on meds anymore. I want to think my own thoughts :/

DLT is offline   Reply With Quote
3 Hugs Given By :
Old 04-12-2011, 08:53 AM   #2
HildaOgden
 
Join Date: Aug 2010
I am currently:

I can understand that you may feel the meds are clouding your thoughts, but just think. If you didn't take those meds, just how much worse you would feel???
I urget you to get an appointmnet sooner than 2 weeks as it sounds like you are really struggling and I'm worried you'll stop taking your meds which is never a good idea if it's without medical help.
Hang in there and talk to your care team.
Take care,
love
Chas
xxxx

HildaOgden is offline   Reply With Quote
Old 04-12-2011, 09:15 AM   #3
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

How were things for you, honestly, before you took medication?

Stellata is offline   Reply With Quote
Old 05-12-2011, 01:57 AM   #4
DLT
 
DLT's Avatar
 
Join Date: Oct 2009
Location: Florida
I am currently:

Not great, but not that bad. I've been on meds for almost 2 years though. Things really did get worse after I got on them.

DLT is offline   Reply With Quote
Old 05-12-2011, 03:14 AM   #5
DLT
 
DLT's Avatar
 
Join Date: Oct 2009
Location: Florida
I am currently:

If I ask to be taken off my meds, how long does it normally take? I'm on Deplin and pristiq. When he switches my meds, I've never weaned off them. He usually just switches me one day to the next.

DLT is offline   Reply With Quote
Old 05-12-2011, 09:44 AM   #6
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

Pristiq is in the same family as efexor, to which it is very close. That can be a long and intense withdrawal process for some. You need to be very careful.

Stellata is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 11:22 PM.

Back to top